Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey ladies! I've been trolling around looking for everyone's experiences on the birth control pill ortho cyclen. i just switched over to this pill from loestrin. did it help your skin? did you have an initial breakout? any other symptoms? anything you can share would be great!

Share this post


Link to post
Share on other sites

anyone? I'll update. I have 2 active pills left in my pack. I have had no major breakouts, a couple of chin zits that have since cleared up. my skin and hair got extremely greasy but I was also trying a few different diets things and I altered my skin care routine a bit so that might be to blame rather than the pill. I am skipping my placebos and starting a new pack instead. I'll check in again in a few weeks!

Share this post


Link to post
Share on other sites

I was on Ortho Tricyclen Lo, and, for me personally, it held back most of my acne. I'd still have some little bumps here and there but for the most part, my skin reacted well to it. I don't remember ever having any adverse effects to skin or hair.

Share this post


Link to post
Share on other sites

thanks for your input, Eli_G! I have been on ortho tri cyclen (generic) before (for 5 months) and I would get little whiteheads in my eyebrow area and chin that would mysteriously clear up every time I got to my placebo week. I have also been on loestrin(for 3 months) and while I had no like zits I had little skin color bumps (closed conedones?) that kept spreading. so, I'm on the ortho cyclen generic now and hoping it'll be better. I'm hoping that I won't have a major outbreak since the first month seemed to go pretty well even with me messing with my routines. 

Share this post


Link to post
Share on other sites

ok, I'm breaking out the same way I did when I was on the ortho tri cyclen. pimples on and around my nose (not a typical breakout area for me and I'm treating with BP to no avail) and little clogged pores everywhere. also a couple of under the skin bumps and my upper lip area is breaking out. I'm going to stop taking it and go back to my old pill. I'm glad it works for others though! my doctor said I must be sensitive to estrogen since I was on loestrin prior to this. I still had breakouts but they were on the sides of my face and quite minor. I'd prefer that to what I'm dealing with at the moment. 

Share this post


Link to post
Share on other sites

Did they ever just check your levels to see if your estrogen high or low? That might help u choose better which bc to get....I was on tri cyclin for 6 months. The first few months I felt like I was clearing then all hell broke loose so now I'm on my 1st week of sprintec. So far so good

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×